Translator Disclaimer
2019 The number of convex sets in a product of totally ordered sets
Brandy Barnette, Warren Nichols, Tom Richmond
Rocky Mountain J. Math. 49(2): 369-385 (2019). DOI: 10.1216/RMJ-2019-49-2-369

Abstract

We give a formula for the number of convex sets in a product of two finite totally ordered sets with the product order and discuss related counting problems.

Citation

Download Citation

Brandy Barnette. Warren Nichols. Tom Richmond. "The number of convex sets in a product of totally ordered sets." Rocky Mountain J. Math. 49 (2) 369 - 385, 2019. https://doi.org/10.1216/RMJ-2019-49-2-369

Information

Received: 17 October 2017; Revised: 24 July 2018; Published: 2019
First available in Project Euclid: 23 June 2019

zbMATH: 07079974
MathSciNet: MR3973230
Digital Object Identifier: 10.1216/RMJ-2019-49-2-369

Subjects:
Primary: 06A07

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 2 • 2019
Back to Top